Are VSL Capsules Effective At Treating Diarrhea?
I have bowel issue from last 2years.
Based on observations through this period I found out following:
1.) I swallowed whole boiled corn after the nyt meal. Next day I found out that the corn was out in the first two bowels, So how do I get 6-7 bowels a day.................
So through this I found out that food is running fastly in my intestines.
2.) It all started in 2016 march. After very bad lifestyle in XXXXXXX Feb 2016 I came back to XXXXXXX in march.
After coming One habit which I started was eating fruits empty stomach specially apple and pinnapple. Though I started it for purifying the body, I didn't knew that it could be my worst mistake. I remember it all started with endless stools (watery). and I just ignored them..............
So these are the trigger foods especially raw things.
today also these leads to diarrhea.
3) the thing is that I can feel the movement of intestines, and soaking of water from by body to the intestine. the whole mouth gets dry all of sudden...........
1) so based on these symptoms my gastro has prescribed me VSL #3 capsules(probiotics).
he said he didn't want to give IBS diarrhea medicine becoz it can lead to constipation. since my diarrhea occurs mostly when I eat trigger foods.
Is this a good way of treatment.....?
2) I can feel the movement of intestines. some kind of breathing also leads to the water flow into it, that's why I remain cautious whole day and whenever I get to that kind of breathing I think of something else........
Is it totally psycological ? or it's becoz of bad condition only that I can feel them.
3) Last yr end I did got some kind of relief but i am not sure which was leading to it. That time I done the course of prebiotics (same capsules) for 15 days and also I took UNANI medicines around that time. also I took Homeopathic medicines.
So I wanna know can we take probiotics and unani medicine together......? so that I don't have to wait for next 15 days to start unani. Will probiotics be effective if taken with unani or some homeopathy medicines.
4) Can u plz guide me if you have any suggestions for me.
5) I really don't know whether it's IBS or whether it's totally psychologically or any other disease because my gastro has examined me various time throughly and no other symptoms of IBS are present in me.
No pain, no weight loss, no loss of appetite.
And one more thing my medical history is that I had stomach gas problems from 2013-2015. which I ignored that tym. also acid reflux, burn in stomach sometimes.
and in 2016 XXXXXXX Feb exactly before the problem started I experienced a lot of gas formation in intestines.
Please follow detailed answer.
Thanks for choosing HealthcareMagic for your query.
Have seen your details and i appreciate your concerns.
As per your query answers are-
1)No definitely not just using probiotic is not helping you otherwise you would have been feeling much better in few weeks.Secondly take Sporlac one scahet thrice daily.Its a better probiotic then VSL#3 for indians.
Options available are-
Dicyclomine is an anticholinergic drug.An anticholinergic agent is a substance that blocks the neurotransmitter acetylcholine in the central and the peripheral nervous system. Anticholinergics inhibit parasympathetic nerve impulses by selectively blocking the binding of the neurotransmitter acetylcholine to its receptor in nerve cells.
Mebeverine is an antispasmodic medicine and is very useful in IBS and is well tolerated by patient with minimal side effects.Mebeverine works on certain muscles in the wall of your intestines, causing them to relax.
Clidinium bromide is an anticholinergic (specifically a muscarinic antagonist) drug. It may help symptoms of frequent stools.
Chlordiazepoxide works by increasing the action of GABA, a chemical messenger which suppresses the abnormal and excessive activity of the nerve cells in the brain.Can be used in combination with above mentioned medicines.
I would like to start you on Tablet Cibis thrice daily initially for 21 days.
2) Right now you are symptomatic so its very difficult to say that these sensations are purely psychological.However once you are on sporlac and cibis for 10 days and your symptoms are relieved and you still have these weird sensation then we could consider having a pyschiatric consultation also.Without giving you a proper treatment we can't label you as pyschiatric.
3)Unless suggested by your alternative XXXXXXX doctors i would say that yes you can take unani etc with probiotics and with cibis also.Jut separate them by half an hour interval.
I really don't know...... present in me- This is some thing very interesting so read about IBS below and thuis will make things clear.
Every patient is a unique case when we deal with IBS.
In IBS there is some problem in the functional ability of the gut that leads to the symptoms of irritable bowel syndrome. The structure of the intestines is normal, only functional abnormality occurs in this condition.So frankly speaking (IBS) represents a functional disorder of gastrointestinal tract without the presence of an anatomic defect.
Recent studies by French scientists have indicated that the most important mechanisms include visceral sensitivity, abnormal gut motility and autonomous nervous system dysfunction. The interactions between these three mechanisms make bowel's function susceptible to many exogenous and endogenous factors like gastrointestinal flora, feeding and psychosocial factors.
Further data indicate that according to the above mechanisms, the influence of genetic factors and polymorphisms of human DNA in the development of IBS is equally important.
So in lay mans language till date we are not sure whats the exact cause of this problem.So the million dollar question is how to repair a system when you don't know which part of it is faulty(Some says it can be brain other says it can be hormone anxiety age etc etc).
Some patients have attacks of diarrhea and bloating and some may have constipation. Other symptoms that may be present in irritable bowel syndrome include nausea, vomiting, headache, loss of appetite, muscular pains, heartburn, and weakness. Some patients have occasional symptoms whereas others may have symptoms for a long period of time.So as seen above every patient is different.Intensity of symptoms in every patient is different as so is the response to medicines and life style change.A patient may respond good to one medication while other patient is totally unresponsive to the same.
Our goal in your case-
Every drug is not effective in every patient so we have to try different therapies till we find the drug which suits best our patient.
Remain calm have patience.Their is no magical formula.Things will take time to settle down.
As you are from XXXXXXX i would suggest you to consult Dr Randheer Sood in person He is ion Medanta and is well experienced in dealing with such cases.This is just a suggestion as in person consultation should always be done.
Revert back with what he suggests you.
Hope i provided you with enough details.
Wish you a fast recovery.